Razvan Mosincat
Razvan Mosincat
Verified email at sms.ed.ac.uk - Homepage
Title
Cited by
Cited by
Year
A remark on global well-posedness of the derivative nonlinear Schrödinger equation on the circle
R Mosincat, T Oh
Comptes Rendus Mathematique 353 (9), 837-841, 2015
172015
Global well-posedness of the derivative nonlinear Schrödinger equation with periodic boundary condition in H12
R Mosincat
Journal of Differential Equations 263 (8), 4658-4722, 2017
132017
Stochastic nonlinear Schrödinger equations on tori
K Cheung, R Mosincat
Stochastics and Partial Differential Equations: Analysis and Computations 7 …, 2019
112019
Unconditional uniqueness for the derivative nonlinear Schr\" odinger equation on the real line
R Mosincat, H Yoon
arXiv preprint arXiv:1810.09806, 2018
42018
Averaging theorems for the large-time behavior of the solutions of nonautonomous systems
RO Moşincat, C Preda, P Preda
Systems & control letters 60 (12), 994-999, 2011
42011
Dichotomies with no invariant unstable manifolds for autonomous equations
RO Moşincat, C Preda, P Preda
Journal of Function Spaces and Applications 2012, 2012
32012
A new version of a theorem of Minh–Räbiger–Schnaubelt regarding nonautonomous evolution equations
C Preda, RO Moşincat, P Preda
Applicable Analysis 90 (9), 1405-1418, 2011
12011
Global well-posedness and scattering for the Dysthe equation in
R Mosincat, D Pilod, JC Saut
arXiv preprint arXiv:2007.01613, 2020
2020
GLOBAL WELL-POSEDNESS AND SCATTERING FOR THE DYSTHE EQUATION IN L2 (R2)
R MOSINCAT, D PILOD, JC SAUT
arXiv preprint arXiv:2007.01613, 2020
2020
Global well-posedness of the derivative nonlinear Schr\"odinger equation with periodic boundary condition in
R Mosincat
arXiv preprint arXiv:1608.06838, 2016
2016
The Derivative Nonlinear Schrödinger Equation with periodic boundary conditions
R Mosincat
The system can't perform the operation now. Try again later.
Articles 1–11